# SDR DL72L000724

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- Aircraft time: 72,203 hours, 48,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6516350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS WERE FOUND IN THE LBL 26.83 VERTICAL STIFFENER ON THE FORWARD SIDE OF THE FS 1183 BULKHEAD.  THE CRACKS WERE FOUND BETWEEN WL 243 AND WL 263.  EACH CRACK WAS APPROX 2 INCHES LONG.  THE STIFFENER WAS REPAIRED PER ERA 334327-14AD AND S/B 727-53-0192.  THE DAMAGE WAS FOUND AT HMV.
